# SDR AALA20150622004

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 72,777 hours, 25,199 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 35,373 hours, 12,308 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: AC69178
- Part serial: EGL058
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  LEFT ENGINE FAILED & OIL PRESSURE WAS AT 1 PSI.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.    R & R LT ENG IAW MCM CARD 71-94-01.  ONE HP3 SOLENOID & TWO HP2 SOLENOIDS FAILED INCOMING VENDOR TESTS.
